| Catalog Number |
515052 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr, customer reported issue was with the connector but provided injector material number.This mdr reflects that as that is what the customer provided.Follow up attempts to gain clarification are on-going and if clarification is given, a supplemental will be submitted.
Event or Problem Description
Event details: patient noted to have a chemo leak about 15ml were connected to patient with cstd.Checked connection again, cleaned patient skin with soap and water.Rn thinks the connection between the clave and the optima connector was where leak occurred.Item: 515052.
Additional Manufacturer Narrative
Investigation results: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
Event or Problem Description
No additional information.